Colorado, 2014Blizzard and Winter Storm in Colorado, December 21 to 23, 2014
December 21 to 23, 2014 · NWS GJT · 14 events in 12 counties and zones
An upper trough crossed the region and was followed by a moist northwest flow aloft which resulted in significant to heavy snowfall. Strong winds combined with the snowfall in some areas which resulted in blizzard conditions.
Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper trough crossed the region and was followed by a moist northwest flow aloft which resulted in significant to heavy snowfall. Strong winds combined with the snowfall in some areas which resulted in blizzard conditions.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Dec 20, 11:04 PM MST, 3 hours 56 minutes earlier.
Area forecast discussion, Dec 20, 11:04 PM MST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1104 PM MST SAT DEC 20 2014
.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
ISSUED AT 355 PM MST SAT DEC 20 2014
LATEST SATELLITE IMAGERY SHOWS PLENTY OF CLOUDS MOVING INTO THE
AREA FROM THE NW AS THE FIRST DISTURBANCE MOVES OVER THE
AREA...SETTING THE STAGE FOR TOMORROW. FOR THE REMAINDER OF THE
EVENING AND OVERNIGHT...MODELS PICKING UP ON SOME PRECIP FOR
AREAS MAINLY N OF THE SAN JUANS WITH A RAIN TO RAIN-SNOW MIX FOR
LOWER VALLEYS AND SOME ACCUMULATING SNOW FOR THE HIGHER
TERRAIN. MAYBE 1 TO 3 INCHES...GENERALLY FOR THE NRN MTNS THOUGH
THE CENTRAL MTNS MIGHT SEE THAT MUCH TOO. HOWEVER...THESE AMTS
HAVE NOTHING ON WHAT WE CAN EXPECT STARTING TOMORROW.
THE JET STREAM THAT HAS STAYED TO OUR NORTH FOR QUITE SOME TIME
HAS FINALLY BEGUN TO DROP DOWN FROM THE NORTH AND ALSO BECOME A
BIT MORE MERIDIONAL THAN PREVIOUS RUNS. THIS PUTS WESTERN COLORADO
IN THE COLDER SECTOR WHILE ALSO KEEPING MUCH OF THE STATE IN THE
FAVORABLE LEFT EXIT REGION OF THE JET. THIS REGION WILL CAUSE
PLENTY OF UPLIFT FOR EFFICIENT SNOW. GUIDANCE ALSO SHOWS PLENTY OF
MOISTURE IN THE AREA WITH HIGH SPECIFIC HUMIDITIES IN PLACE. ALL
THE ABOVE MEANS WE ARE PRIMED FOR SOME ACCUMULATING SNOWFALL.
SPOTTY PRECIP WILL START SUNDAY MORNING BEFORE BECOMING MORE
STEADY NOON ONWARDS WITH THE HEAVIEST PRECIP EXPECTED FROM SUNDAY
AFTERNOON THROUGH MONDAY MORNING. SOME HIGHLIGHTS INCLUDE A FOOT
TO OVER 2 FEET OF SNOW FOR THE PARK/GORE AND ELKHEAD MTNS MAINLY
DUE TO A WRLY FLOW THAT WILL BECOME NRLY AS THE STORM EVOLVES ALLOWING
SNOW TO KEEP PILING UP. SIMILAR AMOUNTS ARE ALSO POSSIBLE FOR THE
CENTRAL MTNS. THE NRN PORTIONS OF THE WRN SAN JUANS WILL LIKELY
SEE OVER A FOOT BUT NOT SOLD ON SRN PORTIONS SO LEFT IN ADVISORY
FOR NOW...LATER SHIFTS MAY NEED TO UPGRADE. ISSUED A WARNING FOR
THE CRAIG/MEEKER/HAYDEN AREA WITH 6 TO 10 INCHES OF SNOW POSSIBLE
THOUGH AREAS IN THE EAST AND SOUTH PORTIONS OF THE ZONE WILL SEE
THE HIGHEST AMOUNTS. ALSO ANTICIPATE WARNING AMTS EAST OF RIFLE
ALONG I-70 INCREASING AS YOU TRAVEL TO VAIL PASS. FOR RIFLE AND
AREAS WEST ALONG I-70 THROUGH DEBEQUE CANYON MAY SEE 2 TO 4 INCHES
THOUGH TEMPS WILL BE HOVERING RIGHT AROUND FREEZING.
AS THE 140KT+ JET MOVES OVERHEAD...SOME OF THESE WINDS ARE
EXPECTED TO MIX DOWN CAUSING GUSTS ANYWHERE FROM 30 TO POSSIBLY 50
MPH (AT THE HIGHEST ELEVATIONS) CREATING WHITEOUT CONDITIONS FROM
TIME TO TIME. IMPORTANT TO MENTION THAT MOST OF THESE WINDS WILL
BE FELT AT HIGHER ELEVATIONS THOUGH WINDS ALONG THE CO/WY BORDER
COULD GET FAIRLY BREEZY FROM TIME TO TIME SUNDAY.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 355 PM MST SAT DEC 20 2014
SNOW CONTINUES MONDAY AS THE 140-150KT CORE OF THE 300 MB JET MOVES
FROM NORTHEASTERN UT INTO SOUTHWESTERN CO...AND A 700 MB COLD FRONT
PUSHES SOUTH ACROSS THE FORECAST AREA. SNOW WILL BE HEAVY AT TIMES
MONDAY...AND TRAVEL CONDITIONS OVER THE MOUNTAINS WILL BE POOR.
WITH 700 MB WINDS OF 40-50 KTS ACROSS THE NORTH...EXPECT STRONG
WINDS OVER THE MTNS CREATING AREAS OF BLOWING SNOW. A FEW AREAS MAY
EXPERIENCE NEAR BLIZZARD CONDITIONS WITH GUSTS EXCEEDING 45 MPH...
ESPECIALLY ABOVE TIMBERLINE ACROSS THE PARK AND GORE RANGES AND
POSSIBLY AS FAR SOUTH AS VAIL PASS ON MONDAY. FOR THE ERN UINTA
MTNS...CONCERN ABOUT SNOW AND BLOWING SNOW WITH THE FRONTAL PASSAGE
AND UPPER JET AND ITS IMPACT ON TRAVEL PROMPTED THE WINTER STORM
WATCH THERE DESPITE SNOW AMOUNTS ON THE LOW SIDE. LOWERED MAX TEMPS
ON MONDAY WITH ABUNDANT CLOUD COVER AND COLDER AIR MOVING IN.
THE NORTHWEST OROGRAPHIC FLOW BECOMES NORTHERLY MONDAY AFTERNOON...
WHICH THEN PERSISTS THROUGH MONDAY EVENING. THE VERY MOIST DENDRITIC
SNOW GROWTH ZONE LOWERS TO OR BELOW MTN TOP LEVEL IN COLD ADVECTION
BEHIND THE FRONT TO TAKE FULL ADVANTAGE OF THE OROGRAPHIC LIFT. A
BIT CONCERNED THAT THE 12Z Q-G DIAGNOSTICS FAVORED LARGE-SCALE
DOWNWARD MOTION MONDAY...THOUGH. NORTH FLOW AND LOW-LEVEL MOISTURE
BANKED UP AGAINST THE FLATTOPS/ROAN PLATEAU SHOULD KEEP SNOW IN THE
CRAIG AND MEEKER AREAS MONDAY EVENING...BUT WILL NOT BE AS FAVORABLE
FOR THE STEAMBOAT SPGS.
THE UPPER JET AND LOW LEVEL MOISTURE SEEM SLOWER TO PUSH EAST MONDAY
NIGHT AND TUESDAY THAN EARLIER MODEL RUNS. CHANCE OF SNOW PERSISTS
IN THE NRN AND CENTRAL CO MTNS TUE. A LULL IN THE PRECIPITATION
EXPECTED WEDNESDAY UNDER TEMPORARY RIDGING AS THE NEXT PACIFIC STORM
MOVES INTO WA/OR. GFS AND ECMWF CONTINUE TO PUSH IT ACROSS OUR AREA
CHRISTMAS DAY WHILE THE CANADIAN DIGS IT DOWN THE CA COAST WED
NIGHT AND NOT PREFERRED. BOTH GFS AND ECMWF CONTINUE THE TREND OF
THE WAVE BEING FLATTER AND A LITTLE FARTHER NORTH...THOUGH ECMWF
SEEMS TO VACILLATE WITH THE AMPLITUDE BETWEEN ITS EVENING AND
MORNING MODEL RUNS. WILL KEEP THE BETTER CHANCE OF PRECIPITATION
OVER THE NRN AND CENTRAL MTNS FOR NOW.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1100 PM MST SAT DEC 20 2014
A FEW ISOLATED SHOWERS OVER WEST CENTRAL COLORADO WILL CONTINUE
THROUGH 12Z...LOWERING VIS AND CIGS AT KASE...KEGE...AND K5SM.
KVEL'S VISIBILITY WILL FLUCTUATE THROUGHOUT THE NIGHT WITH LOW
CIGS STILL BEING AN ISSUE.
CONDITIONS WILL BEGIN TO DETERIORATE NOTICABLY AFTER 12Z SATURDAY
MORNING AT THE NORTHWEST AND WEST CENTRAL COLORADO AIRPORTS WITH A
SIGNIFICANT INFLUX OF MOISTURE BRINGING WIDESPREAD PRECIP. THE
SOUTHERN VALLEYS OF SE UTAH AND SW COLORADO ARE EXPECTED TO REMAIN
DRY. MOUNTAIN TOP WINDS WILL INCREASE SUBSTANTIALLY DURING THE
AFTERNOON ON SUNDAY ACROSS THE NORTH AND FILTER INTO SOUTHERN UTAH
AND COLORADO AS WELL. LLWS WILL HAVE TO BE WATCHED FOR AS WINDS
BEGIN TO FILTER DOWN TO THE SFC. EXPECT WIDESPREAD MTN
OBSCURATIONS BY SUNDAY AFTERNOON AT ALL MTN TAF SITES AND VALLEYS
EAST OF GJT.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...WINTER WEATHER ADVISORY FROM NOON SUNDAY TO MIDNIGHT MST MONDAY
NIGHT FOR COZ014.
WINTER STORM WARNING FROM 6 PM SUNDAY TO MIDNIGHT MST MONDAY
NIGHT FOR COZ018.
WINTER WEATHER ADVISORY FROM 6 PM SUNDAY TO 6 PM MST MONDAY FOR
COZ017-019.
WINTER STORM WARNING FROM 6 AM SUNDAY TO MIDNIGHT MST MONDAY
NIGHT FOR COZ002-010-012.
WINTER STORM WARNING UNTIL MIDNIGHT MST MONDAY NIGHT FOR COZ004-
013.
WINTER WEATHER ADVISORY FROM NOON SUNDAY TO 6 PM MST MONDAY FOR
COZ003.
WINTER STORM WARNING FROM NOON SUNDAY TO 6 PM MST MONDAY FOR
COZ007>009.
WINTER STORM WARNING FROM 6 AM SUNDAY TO 6 PM MST MONDAY FOR
COZ005.
UT...WINTER STORM WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY
AFTERNOON FOR UTZ023.
&&
SHORT TERM...TGR
LONG TERM...JAD
AVIATION...JAMHazardous weather outlook, Dec 20, 5:23 AM MST, 21 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
523 AM MST SAT DEC 20 2014
COZ001>014-017>023-UTZ022>025-027>029-211300-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
523 AM MST SAT DEC 20 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.
.DAY ONE...TODAY AND TONIGHT
ISOLATED SNOW SHOWERS CAN BE EXPECTED OVER THE NORTHERN MOUNTAINS
TODAY...WITH SNOW SHOWERS INCREASING IN COVERAGE AND INTENSITY
OVERNIGHT. LOCALLY HEAVY SNOW WILL DEVELOP OVER THE MOUNTAINS NEAR
STEAMBOAT SPRINGS AFTER MIDNIGHT. NUMEROUS WINTER STORM
WARNINGS...WATCH AND ADVISORIES ARE IN EFFECT BEGINNING TODAY AND
CONTINUING THROUGH MONDAY. PLEASE VISIT OUR WEBSITE AT
WEATHER.GOV/GJT FOR THE LATEST INFORMATION.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PERIODS OF SNOW...HEAVY AT TIMES...CAN BE EXPECTED OVER THE
MOUNTAINS OF WESTERN COLORADO WITH SNOW SPREADING INTO THE HIGHER
VALLEYS ON WESTERN COLORADO BY SUNDAY EVENING. THE SNOW ENDS LATE
MONDAY WITH SNOWFALL ACCUMULATIONS UP TO 2 FEET POSSIBLE IN THE
MOUNTAINS WITH UP TO A FOOT POSSIBLE FOR THE HIGHER VALLEYS.
ANOTHER STORM WILL PASS THROUGH THE AREA ON CHRISTMAS DAY BRINGING
A CHANCE OF SNOW TO MUCH OF EASTERN UTAH AND WESTERN COLORADO.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
Event by event
8 winter storm, 4 winter weather, 2 blizzard. Local standard time, as filed.
Winter Storm, Elkhead and Park Mountains
- When
- December 21, 3:00 AM MST to December 22, 6:00 PM MST
- Where
- Elkhead and Park Mountains forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.552, -107.599 (the zone’s center; the record gives no point)
Snowfall amounts of 8 to 16 inches were measured across the area. Locally higher amounts included 20 inches at Steamboat Lake State Park and 19 inches at the Tower SNOTEL site. Wind gusts of 20 to 40 mph produced areas of blowing and drifting snow.
Winter Storm, Flattop Mountains
- When
- December 21, 5:00 AM MST to December 22, 9:00 PM MST
- Where
- Flattop Mountains forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.062, -107.603 (the zone’s center; the record gives no point)
Snowfall amounts of 10 to 20 inches were measured across the area. Wind gusts of 20 to 40 mph produced areas of blowing and drifting snow.
Winter Storm, Upper Gunnison River Valley
- When
- December 21, 5:00 AM MST to December 22, 11:30 PM MST
- Where
- Upper Gunnison River Valley forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.535, -107.650 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 14 inches were measured across the area. Wind gusts of 20 to 35 mph produced areas of blowing and drifting snow.
Winter Storm, Central Colorado River Basin
- When
- December 21, 6:00 AM MST to December 22, 8:00 PM MST
- Where
- Central Colorado River Basin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.481, -107.172 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 10 inches were measured across the area. Wind gusts of 20 to 30 mph produced areas of blowing and drifting snow.
Winter Weather, Upper Yampa River Basin
- When
- December 21, 7:00 AM MST to December 22, 7:00 PM MST
- Where
- Upper Yampa River Basin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.485, -106.991 (the zone’s center; the record gives no point)
Snowfall amounts of 7 to 9 inches were measured across the area. Wind gusts of 20 to 30 mph produced some areas of blowing and drifting snow.
Winter Storm, West Elk and Sawatch Mountains
- When
- December 21, 7:00 AM MST to December 22, 9:00 PM MST
- Where
- West Elk and Sawatch Mountains forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.643, -107.721 (the zone’s center; the record gives no point)
Snowfall amounts of 10 to 16 inches were measured across the area. Locally higher amounts included 38 inches at Irwin Lodge. Wind gusts of 20 to 40 mph produced areas of blowing and drifting snow.
Winter Storm, Northwestern San Juan Mountains
- When
- December 21, 7:00 AM MST to 3:00 PM MST
- Where
- Northwestern San Juan Mountains forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.210, -107.755 (the zone’s center; the record gives no point)
Snowfall amounts of 8 to 16 inches were measured across the area. Locally higher amounts included 24 inches on Highway 550 at Red Mountain Pass. Wind gusts of 20 to 40 mph produced areas of blowing and drifting snow.
Winter Weather, Southwestern San Juan Mountains
- When
- December 21, 7:00 AM MST to 7:00 PM MST
- Where
- Southwestern San Juan Mountains forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.594, -107.912 (the zone’s center; the record gives no point)
Snowfall amounts of 7 to 15 inches were measured across the area. Wind gusts of 20 to 40 mph produced areas of blowing and drifting snow.
Winter Storm, Gore and Elk Mountains/Central Mountain Valleys
- When
- December 21, 9:00 AM MST to December 23, 2:00 AM MST
- Where
- Gore and Elk Mountains/Central Mountain Valleys forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.481, -107.172 (the zone’s center; the record gives no point)
Snowfall amounts of 10 to 24 inches were measured across the area. Locally higher amounts included 29 inches at Ski Cooper Ski Area. Wind gusts of 20 to 35 mph produced areas of blowing and drifting snow. I-70 at Vail Pass was closed at times and there were numerous vehicle accidents reported.
Winter Storm, Roan and Tavaputs Plateaus
- When
- December 21, 9:00 AM MST to December 22, 2:00 PM MST
- Where
- Roan and Tavaputs Plateaus forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.532, -108.196 (the zone’s center; the record gives no point)
Snowfall amounts of 8 to 14 inches were measured above the 7500 foot level. Wind gusts of 20 to 35 mph produced areas of blowing and drifting snow. Chain laws were in effect for Highway 139 over Douglas Pass.
Winter Weather, Uncompahgre Plateau and Dallas Divide
- When
- December 21, 11:00 AM MST to December 22, 6:00 PM MST
- Where
- Uncompahgre Plateau and Dallas Divide forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.488, -108.155 (the zone’s center; the record gives no point)
Snowfall amounts of 3 to 12 inches were measured across the area. Wind gusts of 20 to 40 mph produced areas of blowing and drifting snow. Highway 62 over Dallas Divide was closed at times.
Blizzard, Northwestern San Juan Mountains
- When
- December 21, 3:00 PM MST to December 22, 5:00 PM MST
- Where
- Northwestern San Juan Mountains forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.210, -107.755 (the zone’s center; the record gives no point)
Widespread blizzard conditions occurred across much of the area with many trees and some power lines downed by the strong winds. Some avalanches occurred. Highway 550 was closed for much of the time. Widespread wind gusts of 55 to 90 mph were measured across the area. Even strong winds were measured at ridgetops, including a gust to 117 mph on Mount Abrahms.
Blizzard, Southwestern San Juan Mountains
- When
- December 21, 6:00 PM MST to December 22, 2:00 PM MST
- Where
- Southwestern San Juan Mountains forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.594, -107.912 (the zone’s center; the record gives no point)
Widespread blizzard conditions occurred above the 8000 foot level. Highway 550 was closed for much of the time. Durango Mountain Ski Area was closed. Many trees and some power lines were downed. Avalanches were reported. Widespread wind gusts of 30 to 60 mph were measured across the area. Even stronger gusts to 100 mph were measured at ridgetops.
Winter Weather, Grand and Battlement Mesas
- When
- December 21, 7:00 PM MST to December 22, 5:00 PM MST
- Where
- Grand and Battlement Mesas forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.159, -108.078 (the zone’s center; the record gives no point)
Snowfall amounts of 4 to 8 inches were measured across the area. Locally higher amounts included 16 inches at Twin Lakes. Wind gusts of 20 to 40 mph produced areas of blowing and drifting snow.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, December 21, 201411 injured · $1,000 · 1 event
- High Wind in Wyoming, December 21, 201470 kt wind · 27 events
- Flash Flooding and Blizzard in Hawaii, December 21 to 26, 201470 kt wind · 16 events
- Winter Storm in Wyoming, December 21 to 23, 201412 events
- Dense Fog in California, December 21 to 24, 201411 events
- Winter Storm and High Wind in Colorado, December 21 to 23, 201458 kt wind · 6 events
- High Wind in Montana, December 21, 201456 kt wind · 5 events
- High Wind in California, December 21 to 22, 201470 kt wind · 5 events
- Winter Storm in Colorado, December 21 to 22, 20143 events
- Winter Weather in Michigan, December 21, 20142 events
- High Wind in Texas, December 21, 201452 kt wind · 2 events
- High Wind in Colorado, December 21 to 22, 2014102 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 558310, 558311, 558322, 593695, 558313, 558314, 558317, 558319, 558312, 558316, 558321, 558318, 558320, 558315.